U.S. doctors online nowAsk doctors free

Doctor Q&A for Dr. Bac Nguyen

A female asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
Chest wall muscle?: I don't know how old you are and so I cannot be sure that it is not your heart /lungs but the symptom pattern suggests that muscles in between your ribs are likely causing intermittent spasm thus the symptoms you are experiencing. If pushing on the area causes the pain, then you can be more reassured that it is actually the muscles of your rib cage that is causing your trouble. Consult doc. Good
A male asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
Dangerously high: I have never seen this high a number of WBC count...I certainly hope that this is an error. Otherwise, urgent hospital care is needed if this is truly so. Also, if this were true, someone will likely be in contact with you, if not already done so by this time of my note. Please consult doc ASAP. Good luck
A 30-year-old female asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
Norovirus can be bad: Infections cause by noroviruses can quite severe and many people end up in the hospital, especially young children and the elderly. Severe nausea/vomiting/diarrhea, abdominal cramps, fever, achiness, headaches are common symptoms. an infected individual may continue to shed the virus for 2 weeks. I can only provide you the guidance/information here, but the choice is yours. Good luck.
A 60-year-old female asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
Throbbing NOT= vein: If the pain is throbbing and you can feel that in your neck area, this suggests likely arterial--the carotid artery. I am not sure what other medical conditions you have and/or medications you are taking, thus difficult to advise you. If this is severe and persisting, I would recommend an evaluation. If sudden in onset, an arterial dissection (bleeding into the wall) is a possible cause. Good luck
A 27-year-old female asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
+++interactions..: There are interactions among these three medications, and taken all 3 at the same time increases this chance and thus caution is advised. I would suggest discussing treatment option or regimen with your prescribing physician. As with all drugs or medications, take "smallest effective dose for the shortest duration possible" Good luck
A 51-year-old female asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
He/she does not know: Maybe your "regular doc" is not aware or know about the proposed/referred treatment and so cannot answer you. Your Derm doc should have explained to you why you are being referred. Or reason could be that the referral likely will require the "regular doc"--I assume your primary care doc--to do/authorize the referral (time&resource needed) and does not want to do this...not paid. Good luck.
A 23-year-old female asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
Some withdrawal : There is withdrawal warning with this medication... The larger the dosage and longer you are on it, the more likely withdrawal symptoms you may feel. As a result, gradually weaning over a week to two is advisable. Consult the prescribing physician/nurse for further advice. Good luck.
A member asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
Likely NOT: Omeprazole--the active ingredient of the Purple Pill..is not likely to interfere with birth control pills, especially if taken at different time of day...such as birth control in AM omeprazole in PM or vice versa. As with all drugs/medications, take the "smallest effective dose for the shortest time possible" Good luck.
A female asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
It varies greatly..: Depending on where you are in the US, this procedure roughly costs somewhere between $550 to $2,300+ So if you need it and have no insurance coverage, you should shop around. Like anything else, negotiate! Good luck
A 36-year-old female asked:
Dr. Bac Nguyen
Family Medicine 23 years experience
Multiple causes: Quite a few disease conditions can cause burning sensation in your feet. Neuropathy (disease of the nerve) can be from diabetes, certain vitamin deficiencies (b6, B1 etc..), some medications/drugs, HIV diseases, multiple sclerosis, nerve compressions from back, or even just Restless Leg Syndrome (RLS)--which I suspect most likely cause for you. I advise consulting doc to find out ASAP. Good Luck
90,000 U.S. doctors in 147 specialties are here to answer your questions, provide medical advice, write prescriptions, and more.
Answer emailed
in 24 hours or less